I have been taking Protonix for a little longer than 1 month; 2 40mg tablets a day. Before this I never had a case of anxiety/panic attacks. After taking the Protonix for 2-3 weeks I have been having severe anxiety, to the point where if I feel any abnormality in my body, I think I have some kind of disease.
I have been off the PPIs for about 3 days and have not noticed a huge difference.
So has anyone had an increase in anxiety after taking a PPI? If anyone has experienced this, please let me know, thanks!
Protonix can cause anxiety and it has been reported by many who take that medication.
If it persists and is troublesome, the medication has to be discontinued.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.